Archived

This topic is now archived and is closed to further replies.

wintersolstice90

Accutane And Headaches

2 posts in this topic

Hi all!

For the past week I've been experiencing a horrible head ache. I've been on accutane for almost four months. There has been pressure behind my eyes, in my ears, and in the back of my head. My spine, where it connects to my head, is a little painful and I just can't get comfortable. I went to an ENT, considering that I tend to get ear infections a lot, but it turns out he said I have a sinus headache due to allergies. I have NEVER had allergies before. I've been living in a foreign country for about a year, so he said that it may be because the seasons are changing and I'm not used to it.

Yesterday, however, I broke out in a red rash on my arms, chest, and the bridge of my nose. It was itchy. It has faded some now, but I'm really worried that all these symptoms mean something more. I am going to the dermatologist after I finish work today. Anyone else have these symptoms? Are they normal? I'm debating quitting accutane altogether.

Share this post


Link to post
Share on other sites

You should stop and call your regular physician! Accutane can cause inter cranial pressure and pseudo tumor cerebri. These are just some of the things pseudo tumor can cause, doesn't mean you will have all the symptoms listed. As for the rash I am not sure, as Accutane can cause eczema and other skin disorders.

  • Moderate to severe headaches that may originate behind your eyes, wake you from sleep and worsen with eye movement
  • Ringing in the ears that pulses in time with your heartbeat
  • Nausea, vomiting or dizziness
  • Blurred or dimmed vision
  • Brief episodes of blindness, lasting only a few seconds and affecting one or both eyes (visual obscurations)
  • Difficulty seeing to the side
  • Double vision (diplopia)
  • Seeing light flashes (photopsia)
  • Neck, shoulder or back pain

The secret of health for both mind & body

is not to mourn for the past, not to worry about the future, or not anticipate troubles, but to live the present moment wisely and earnestly.

The Buddha


Share this post


Link to post
Share on other sites